On the truncated Maxwell's distribution

Vladimír Klega

Aplikace matematiky (1957)

  • Volume: 02, Issue: 4, page 243-250
  • ISSN: 0862-7940

How to cite


Klega, Vladimír. "O useknutém Maxwellově rozdělení." Aplikace matematiky 02.4 (1957): 243-250. <http://eudml.org/doc/14025>.

author = {Klega, Vladimír},
journal = {Aplikace matematiky},
keywords = {statistics},
language = {cze},
number = {4},
pages = {243-250},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {O useknutém Maxwellově rozdělení},
url = {http://eudml.org/doc/14025},
volume = {02},
year = {1957},

AU - Klega, Vladimír
TI - O useknutém Maxwellově rozdělení
JO - Aplikace matematiky
PY - 1957
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 02
IS - 4
SP - 243
EP - 250
LA - cze
KW - statistics
UR - http://eudml.org/doc/14025
ER -


  1. R. A. Fisher, The truncated normal distribution, Math. Tables I, (1931). (1931) 
  2. А. К. Кутай, Изучение точности производства с применением законов распределения существенно положительных величин, Вестник ленинградского университета (1956). (1956) Zbl0995.90522
  3. А. С. Сohen, Maximum likelihood estimation of the dispersion parameter of chi-distributed radial error from truncated and censored samples with applications to target analysis, Journal of the American Statistical Association (1955). (1955) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.